Alert archive / Illinois / Flash Flood Warnings in 2025

Flash Flood Warning 41, NWS Quad Cities, IA

August 17, 2025Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Aug 17, 2025, 7:20 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2025, 7:20 PM CDT (00:20 UTC)
Expired
Aug 17, 2025, 9:49 PM CDT
In force
2 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Bureau County, IL, Putnam County, IL

The radar

The Chicago radar (KLOT), 99 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 7:40 PM CDTRAIN 2.31Spring Valley, ILOccurred in less than 2 hours.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

175 
WGUS53 KDVN 180020
FFWDVN
ILC011-155-180500-
/O.NEW.KDVN.FF.W.0041.250818T0020Z-250818T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
720 PM CDT Sun Aug 17 2025

The National Weather Service in Quad Cities has issued a

* Flash Flood Warning for...
  East Central Bureau County in north central Illinois...
  Northeastern Putnam County in north central Illinois...

* Until midnight CDT tonight.

* At 720 PM CDT, Doppler radar indicated slow moving thunderstorms 
  producing heavy rain across the warned area. Between 1.5 and a 
  little over 2 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Spring Valley, DePue, Ladd, Dalzell, Cherry, Seatonville, 
  Hollowayville, and Ottville.

This includes Interstate 80 in Illinois between mile markers 65 and 
72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4139 8932 4140 8931 4142 8926 4142 8917
      4140 8917 4138 8916 4136 8916 4135 8916
      4132 8916 4131 8916 4130 8916 4131 8930
      4132 8934

FLASH FLOOD...RADAR INDICATED

$$

Friedlein
2 follow-up statements
093 
WGUS73 KDVN 180148
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
848 PM CDT Sun Aug 17 2025

ILC011-155-180500-
/O.CON.KDVN.FF.W.0041.000000T0000Z-250818T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bureau IL-Putnam IL-
848 PM CDT Sun Aug 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT 
FOR EAST CENTRAL BUREAU AND NORTHEASTERN PUTNAM COUNTIES...

At 848 PM CDT, Doppler radar indicated earlier thunderstorms had 
produced heavy rain between 1.5 and 3 inches of rain have fallen. In 
the immediate near term, little to no additional rainfall is 
expected, and any flooding impacts should begin to gradually subside 
soon.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may be experiencing flooding include...
  Spring Valley, DePue, Ladd, Dalzell, Seatonville, Hollowayville 
  and Ottville.

This includes Interstate 80 in Illinois between mile markers 65 and 
72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4132 8934 4139 8932 4140 8931 4142 8926
      4141 8917 4140 8917 4139 8917 4138 8916
      4136 8916 4135 8916 4132 8916 4131 8916
      4130 8916 4131 8930

FLASH FLOOD...RADAR INDICATED

$$

Friedlein
311 
WGUS73 KDVN 180249
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
949 PM CDT Sun Aug 17 2025

ILC011-155-180259-
/O.CAN.KDVN.FF.W.0041.000000T0000Z-250818T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bureau IL-Putnam IL-
949 PM CDT Sun Aug 17 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL BUREAU AND 
NORTHEASTERN PUTNAM COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4132 8934 4139 8932 4140 8931 4142 8926
      4141 8917 4140 8917 4139 8917 4138 8916
      4136 8916 4135 8916 4132 8916 4131 8916
      4130 8916 4131 8930

$$

McClure

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 6:34 PM CDT, 46 minutes earlier. Its key messages:

  • Scattered, slow-moving soaking storms will continue through mid-evening over parts of the area, mainly along the general I-80 corridor and north; heavy rainfall that may result in very localized flooding and brief funnel clouds with these.
  • Hot and humid conditions will continue across the area on Monday. Heat headlines for Monday will be dependent upon where boundaries produced by the previous night's convection are located. Slightly less humid conditions are expected on Tuesday.
  • Periodic chances (20-40%) of storms will continue through Tuesday with strong to severe storms possible. The better chances for rain look to be centered around Tuesday when a cold front moves through the area.
Area forecast discussion, Aug 17, 6:34 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
634 PM CDT Sun Aug 17 2025

.KEY MESSAGES...

- Scattered, slow-moving soaking storms will continue through
  mid-evening over parts of the area, mainly along the general
  I-80 corridor and north; heavy rainfall that may result in
  very localized flooding and brief funnel clouds with these.

- Hot and humid conditions will continue across the area on
  Monday. Heat headlines for Monday will be dependent upon where
  boundaries produced by the previous night's convection are
  located. Slightly less humid conditions are expected on
  Tuesday.

- Periodic chances (20-40%) of storms will continue through
  Tuesday with strong to severe storms possible. The better
  chances for rain look to be centered around Tuesday when a
  cold front moves through the area.

&&

.UPDATE...
Issued at 630 PM CDT Sun Aug 17 2025

Slow-moving storms will continued into mid-evening, mainly along
and north of the general I-80 corridor. High values of mlCAPE
(>3000 J/kg), including in the lowest levels (0-3 km CAPE of
>175 J/kg), will help to support these storms in an otherwise
marginal deep layer shear environment. With multiple boundaries
including a webbing of outflow boundaries north of the Quad
Cities, some of these storms have exhibited stretching updrafts
and supercell characteristics in the low-levels, with
temporary rotation noted. That means the potential for funnel
clouds and and can't rule out completely a brief tornado.

Of possibly more note, is locally heavy rainfall with the
sluggish storm motions and precipitable waters above 1.7
inches. This includes where there are greater coverage of
storms, namely near the U.S. Highway 20 corridor in Iowa, and in
parts of Bureau and northern Putnam Counties in Illinois,
through 8-9 P.M.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 300 PM CDT Sun Aug 17 2025

As expected the remnant outflow boundaries from the nocturnal
convection combined with diurnal heating and elevated theta e
gradients to generate isolated convection. Some further development
is expected through sunset but overall coverage will be isolated to
low end scattered (10-35%). Said convection will dissipate shortly
after sunset. Brief downpours are likely where it does rain.

After midnight weak warm air advection will start moving east from
central Iowa. This additional moisture combined with weak forcing
should be enough to initiate isolate to low scattered (20-30%)
nocturnal convection. However, the better low level jet (albeit
weak) remains in central Iowa so the convection in eastern Iowa may
end up being more isolated in nature.

Monday will be interesting. Another heat advisory will be needed but
the areal coverage will be dependent upon where nocturnal convection
is located along with any associated outflow boundaries. An educated
guess on areal coverage is along and south of I-80.

Nocturnal convection arriving from the west will decay during the
morning as the forcing becomes weaker. There may or may not be
isolated convection that persists into the afternoon before the
diurnal cycle of convection begins. Overall coverage during the
afternoon still looks to be isolated to low end scattered (15-30%).
A few strong to severe storms cannot be ruled out.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 300 PM CDT Sun Aug 17 2025

Monday night through Tuesday night
Assessment...Medium (30-50%) confidence regarding rain chances

Monday night into Tuesday the much anticipated cold front from the
coming pattern change will move through the area. The models vary on
the overall timing but the late Monday night/Tuesday morning time
frame seems to be favored.

Convection that develops Monday afternoon will continue into Monday
evening before decaying and possibly dissipating. Any convection
that remains potentially will get a new life as the cold front
arrives. Overall coverage of convection looks to be scattered (25-
50%) Monday night with coverage decreasing on Tuesday.

Some solutions push the front through the area and leave Tuesday
night dry while other solutions slow down the front and potentially
stall it briefly along the IA/MO border into central Illinois. As a
result, the model consensus keeps 20-30% pops going south of I-80
Tuesday afternoon with lingering rain south of an Ottumwa, IA to
Galesburg, Il line Tuesday evening.

Tuesday will still be very warm and humid across the area with peak
afternoon heat indices of 95 to 100 for areas south of Highway 30.

Wednesday through Sunday
Assessment...very high (>90%) of cooler temperatures. Low (10-20%)
confidence regarding rain chances

As mentioned yesterday the heat dome will retrograde to the Rockies
and potentially the Intermountain Region. This retrogression will
bring zonal to west northwest flow aloft and temperatures around or
slightly below normal.

Given the flow pattern aloft, mainly dry conditions will be seen
during the period. However, I cannot rule out rogue diurnal
convection occurring in the afternoon/evening. There is a weak upper
level disturbance progged by the models to move through Friday night
which 'may' result in a slightly better chance of some isolated
convection occurring. Regardless, 95 percent of the area will remain
dry the second half of the week and next weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 630 PM CDT Sun Aug 17 2025

Scattered storms will be very slow moving through mid-evening.
Confidence is high that some of these will be at least within
15 miles of DBQ, CID, and MLI, but whether or not they impact
the airfields directly is on the lower end. If they do, locally
heavy rainfall taking visibility into the IFR category can be
expected. For overnight, in the wake of this activity, there may
be patchy shallow fog, though enough wind where it should not
result in a big problem. Given the saturated low-levels, some
model guidance does result in IFR ceilings at DBQ. Not enough
confidence yet for this but have hinted at it.

For thunderstorm potential on Monday, there are initial signs
that there are two windows, with semi-organized but weakening
storms moving eastward into eastern Iowa during the morning, and
redeveloping storm in the afternoon.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT this evening for IAZ051-052-
     063>065-067-068-076>078-087>089-098-099.
IL...Heat Advisory until 8 PM CDT this evening for ILZ015>018-
     024>026-034-035.
MO...Heat Advisory until 8 PM CDT this evening for MOZ009-010.

&&

UPDATE...Friedlein
SHORT TERM...08
LONG TERM...08
AVIATION...Friedlein
Hazardous weather outlook, Aug 17, 3:04 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
304 PM CDT Sun Aug 17 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-182015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
304 PM CDT Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Hot and humid conditions will continue today. A Heat Advisory
has been issued for this afternoon and early evening for locations
generally along and south of Highway 30.

Chances of thunderstorms will increase once again this evening
into tonight, some of which could become strong to severe. The
Storm Prediction Center has a Marginal Risk (level 1 of 5) of
severe storms outlooked for locations west of an Iowa City to
Dubuque line. Damaging winds are the main threats, with the
potential of torrential downpours that could lead to localized
flash flooding.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Hot and humid conditions are likely once again Monday, with
additional heat headlines likely needed for areas along and south
of Interstate 80.

Chances of thunderstorms will continue through Tuesday, with some
strong to severe storms possible at times. Damaging winds remain
the primary threat, along with torrential downpours that could
result in localized flash flooding. A Marginal Risk for severe
storms remains over most of the area Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this evening through tonight.
Reports of severe weather would be appreciated along with any
reports of rainfall over one inch.

In the hours before

Local storm report, Aug 17, 3:57 PM CDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
357 PM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Hail             4 N Rose                42.62N 90.70W
08/16/2025  E1.00 Inch       Dubuque            IA   Emergency Mngr

            Delayed report from Mud Lake Park. Time
            estimated from radar.

&&
Special weather statement, Aug 17, 4:45 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
445 PM CDT Sun Aug 17 2025

IAZ051-172230-
Benton IA-
445 PM CDT Sun Aug 17 2025

...Slow-moving thunderstorms will impact portions of northeastern
Benton County through 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a pair of slow-moving
thunderstorms near Vinton, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations impacted include...
Vinton, Urbana, Vinton Memorial Airport, Benton County Fairgrounds,
Rodgers Park, Wildcat Bluff Park, Benton City Park, Cheney, and
Hoefle-Dulin Park.

This includes Interstate 380 between mile markers 40 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4230 9196 4230 9195 4222 9183 4215 9183
      4205 9195 4218 9211
TIME...MOT...LOC 2143Z 231DEG 7KT 4216 9196

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

McClure
Special weather statement, Aug 17, 6:00 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
600 PM CDT Sun Aug 17 2025

ILZ002-007-009-017-018-180015-
Whiteside IL-Carroll IL-Bureau IL-Stephenson IL-Putnam IL-
600 PM CDT Sun Aug 17 2025

...Strong thunderstorms will impact portions of Whiteside, Carroll,
northern Bureau, southwestern Stephenson and northeastern Putnam
Counties through 715 PM CDT...

At 557 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Savanna to Morrison to near Cherry.
Movement was south at 10 mph.

HAZARD...Wind gusts greater than 40 mph and funnel clouds and
         possibly weak, brief tornadoes.

SOURCE...Radar indicated.

IMPACT...Isolated damage to roofs, siding and trees is possible.

Locations impacted include...
Sterling, Rock Falls, Princeton, Morrison, Mount Carroll, Hennepin,
Depue, Spring Valley, Fulton, Savanna, Prophetstown, DePue, Erie,
Lanark, Granville, Walnut, Ladd, Garden Plain, Milledgeville,
Fairhaven, and Tampico.

Rainfall amounts of over one inch per hour are possible with these
storms, possibly resulting in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4153 8986 4158 8987 4158 8997 4164 9011
      4180 9021 4181 9018 4190 9015 4196 9016
      4201 9014 4206 9017 4212 9016 4219 9032
      4220 8992 4221 8992 4200 8968 4193 8969
      4193 8963 4159 8963 4158 8917 4123 8917
TIME...MOT...LOC 2257Z 316DEG 15KT 4184 9003 4143 8924

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Friedlein
Special weather statement, Aug 17, 7:07 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
707 PM CDT Sun Aug 17 2025

ILZ017-018-180100-
Bureau IL-Putnam IL-
707 PM CDT Sun Aug 17 2025

...An area of heavy rain will impact portions of east central Bureau
and northeastern Putnam Counties through 800 PM CDT...

At 706 PM CDT, Doppler radar was tracking heavy rain producing
thunderstorms from Malden to DePue to Spring Valley, including over
I-80, that were nearly stationary.

HAZARD...Minor flooding and winds in excess of 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects.

Locations impacted include...
Princeton, Hennepin, Spring Valley, DePue, Granville, Ladd, Dalzell,
Mark, Cherry, Malden, Seatonville, Standard, Dover, Hollowayville,
Coal Hollow, Zearing, and Ottville.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 59 and 72.
 Interstate 180 between mile markers 8 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If the heavy rain continues, a flash flood warning may be needed.

&&

LAT...LON 4135 8945 4147 8941 4143 8917 4122 8916
TIME...MOT...LOC 0006Z 304DEG 12KT 4135 8927

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Friedlein

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:07 PM CDTSpecial Weather StatementDVNPutnam53 min
Aug 18, 3:03 AM CDTHeat AdvisoryDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more16 hr
Aug 18, 12:07 PM CDTSpecial Weather StatementDVNStephenson68 min
Aug 18, 4:17 PM CDTSpecial Weather StatementDVNRock Island43 min
Aug 18, 4:55 PM CDTSpecial Weather StatementDVNMercer, Rock Island35 min
Aug 18, 4:58 PM CDTSpecial Weather StatementDVNJo Daviess47 min
Aug 18, 5:25 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside65 min
Aug 18, 5:34 PM CDTSpecial Weather StatementDVNCarroll, Stephenson56 min
Aug 18, 5:50 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Warren70 min
Aug 18, 5:53 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside52 min
Aug 18, 6:11 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside79 min
Aug 18, 6:20 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren55 min

Nearby

Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.